Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Increased heart beat rate, losing breath, cough. Acid reflux?

My mother feels like her hearts beats fast/abnormal sometimes and it causes her to lose her breath and cough . Every episode lasts 15 seconds to 1 minute. She has these episodes at least every other day. She went to her doctor and she told me they said it is acid reflux and something about her esophagus where it meets her somache and especially when she bends over, but I ve seen her have these episodes when she is sitting down
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello , the symptoms you mentioned are suggestive of acid reflux disease or early features of heart disease . Please get your mother evaluated by a cardiologist. Her baseline ecg needs to be checked along with a echocardiography of her heart. Did she ever get a sonogram of abdomen done , as gall stones can sometimes give similar picture. Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor